I cant think staight on it.
Sorry you are having trouble. It may be the wrong med for you, or your difficulty thinking may just be a side effect of schizophrenia itself. In that case, there are a few things you can do, like exercise and sticking to a healthy diet. Both of those are helpful for the cognitive difficulties of schizophrenia. I’ve heard routines help, too, but I am bad with those. So there are some things you can do to help yourself if it is the disorder itself. Good luck.
I’ve experienced this as well but it didn’t feel like they made me dumb, more that they slowed me/my brain down too much to function where I couldn’t do anything but sleep and got severe cases of what my friend calls “medicine head” where you can’t put your thoughts together properly or coherently from having to fight through the fog, either way it sounds like either your dose is too high, you haven’t adjusted to the med or the wrong med altogether
AP’s don’t make you dumb. Sz/sza makes people dumb. That’s what my pdoc told me.